Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

Does anyone know if joint pain or soft tissue caused from Accutane will last forever Or will it go away after you stop taken Accutane? Cause I'm having joint pain I know its a common side effect I just do not want to have to live with it forever

Thanks :)

Share this post


Link to post
Share on other sites

I was on it for 11 months and started getting joint pain. Once my course ended, all of the pain ended within a month or two. Unfortunately, my skin is flaring up again - so I'm going on another course. I'm bummed I have to, but not worried about the side effects because (at least for me) they weren't bad during and all went away after.

Share this post


Link to post
Share on other sites

My brother took Accutane a couple of years ago and still has flare-ups of joint pain to this day. I think it depends on the person, but it is a possible side effect.

Share this post


Link to post
Share on other sites

Oh gosh that really sucks to still have joint pain 2 years later I hope that does not happen to me my joints have not been to sore it was my chest that had arthritis in it but the pain I was having from that has pretty much gone away. I have been taken advil that helped alot; I hope it never comes back.

Share this post


Link to post
Share on other sites

Yes, mine has been there on a daily basis and is SEVERE more than 18 months after finishing accutane. I am always in pain and no meds are helping.

Share this post


Link to post
Share on other sites

Oh I'm sorry to hear that Sheefa I hope it does eventually go away soon for you 18 months is to long to have joint pain. What did your Doctor say? my back has just been hurting a little thats it my knees were hurting but do not any more.

Otherwise how did your course go I bet your skin looks amazing!

Share this post


Link to post
Share on other sites

Trust me mate, my skin isn't worth jack for the pain I'm in. NEVER would I have gone through this had I known, plus the acne is gradually coming back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×